The Face Feels Thick, The Teeth Will Fall Out Due To Frequent Injecting Drugs?
Tonight I want to ask, I am too often injecting because of an unbearable stomach problem, and yesterday’s injection felt like thick teeth, I feel like ronto, if you touch the water, it feels like your jaw aches, stiffness, your face feels swollen, why and how do you thank you.
Good morning, thanks for the question
All types of drugs can cause several side effects in some people, ranging from mild to severe side effects. The side effects of injecting drugs can be seen more quickly than oral drugs because their use goes directly to the bloodstream. In this condition it is necessary to know what type of drug you are using to deal with complaints of stomach acid disorders and whether the dosage is right. If it is suspected as a result of the use of the drug it must be immediately stopped for a while and given additional treatment to overcome the current complaint. Also do not rule out other possibilities that you experience complaints that are not related to the use of these drugs, for example due to interference with the teeth, nerves on the face, electrolyte disorders, and so forth. For this reason, it is important to conduct further evaluations to assess the cause. Consult with your doctor for a direct physical examination and for further treatment plans according to the final diagnosis.
That's all, hope you can help.